The genericity conjecture

Journal of Symbolic Logic 59 (2):606-614 (1994)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,621

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Notions of Genericity and Mutual Genericity.J. K. Truss - 2007 - Journal of Symbolic Logic 72 (3):755 - 766.
Generix Never Gives Up.Eric Jaligot - 2006 - Journal of Symbolic Logic 71 (2):599 - 610.
A new proof of Friedman's conjecture.Liang Yu - 2011 - Bulletin of Symbolic Logic 17 (3):455-461.
A refutation of pure conjecture.Timothy Cleveland - 1997 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 28 (1):55-81.
On the strong Martin conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
Subsimple Groups.Frank Wagner - 2005 - Journal of Symbolic Logic 70 (4):1365 - 1370.
A strategy for assessing closure.Peter Murphy - 2006 - Erkenntnis 65 (3):365 - 383.

Analytics

Added to PP
2009-01-28

Downloads
218 (#82,176)

6 months
1 (#1,011,292)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

A non-generic real incompatible with 0#.M. C. Stanley - 1997 - Annals of Pure and Applied Logic 85 (2):157-192.
A non-generic real incompatible with 0< sup>#.Maurice C. Stanley - 1997 - Annals of Pure and Applied Logic 85 (2):157-192.

Add more citations

References found in this work

No references found.

Add more references